MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 360 PUMP; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM 360 PUMP; PUMP, INFUSION
Model Number 30010
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returning for evaluation as the customer could not determine which device was involved in the reported event.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Event or Problem Description
The event occurred on an unknown date and involved a plum 360 pump where an infusion of methotrexate completed 1.5 hours earlier than expected.There is no report of adverse event.

Brand Name
PLUM 360 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key10638564
Report Number9615050-2020-00230
Device Sequence Number19661134
Product Code FPA
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30010
Device Catalogue Number30010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/06/2020
Patient Sequence Number1